MathSciNet Relay Station
MathSciNet bibliographic data
MR1029396 (90k:53075) 53C20 (57N99)
Grove, Karsten; Petersen, Peter, V; Wu, Jyh Yang Geometric finiteness theorems via controlled topology. Invent. Math. 99 (1990), no. 1, 205–213.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement